Skip to Main content Skip to Navigation
Journal articles

Amélioration des bornes de la complexité bilinéaire de la multiplication dans certains corps finis

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417822
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:28:32 PM
Last modification on : Friday, November 26, 2021 - 6:00:09 PM

Identifiers

Collections

Citation

Stéphane Ballet, Jean Chaumine. Amélioration des bornes de la complexité bilinéaire de la multiplication dans certains corps finis. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2004, 339 (6), pp.383-385. ⟨10.1016/j.crma.2004.06.011⟩. ⟨hal-03417822⟩

Share

Metrics

Record views

32